# SDR GTIA2021090935980

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 11,313 hours, 4,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rows 27-30
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ELECTRICAL SMELL BETWEEN ROWS 27-30. IT LASTED FOR 30 MINS. NO SMOKE OR HAZE JUST SMELL. -INSPECTED AFFECTED AREA, NO ODOR NOTED OR ELECTRICAL SMELLS AT THIS TIME IAW AMM 05-50-00. A/C OK FOR SERVICE.
